# SDR BAQA088312

- Difficulty date: August 5, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N136MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0161
- Aircraft time: 1,981 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: L771M40C1003
- Part serial: 0085
- Condition: Inoperative
- Location: Main Rotor
- Part time: 45 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH ROTOR NEEDLE INOPERATIVE.  ON START-UP AFTER TEST ROTOR NEEDLE CLICKS BACK  PAST THE ZERO. REPLACED WITH SERVICEABLE UNIT.
